# SDR ASAA2023061343558

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,597 hours, 16,246 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Adapter
- Part number: 2670054M2
- Condition: Leaking
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUELING RECEPTACLE LEAKING WHEN FILLING ON #2 TANK. GROUNDED - YES. REMOVED AND REPLACED FUELING RECEPTACLE IAW AMM 28-21-11-400-801.
